# SDR ASAA2017122022963

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 14,883 hours, 4,896 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHED WITH M/C RESET. ACFT  GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-61 TASK 801. LAST FLIGHT SHOWS TRIM VALVE FAULT.  VERIFY SHOWS NO CURRENT FAULTS.  RESET, CONTROL CABIN TEMP OPS NORMAL.  GROUND VERIFICATION ACCOMPLISHED.
